1. Want to get periods immediately before attending a religious event? Check this out for tips...
    Dismiss Notice

Long Term Side Effect Of Using Oc Pills, After Stopping Them?

Discussion in 'Gynaecology' started by Needtobestrong, Jan 14, 2017.

  1. Needtobestrong

    Needtobestrong Platinum IL'ite

    Messages:
    1,311
    Likes Received:
    1,531
    Trophy Points:
    283
    Gender:
    Female
    This is just a general question..
    My friend told me she had used the pill for almost 2 years..she had used Diane35, krimsom 35 , Yaz, Loette etc during that time..during those two years she had maintained weight..but then stopped using pills due to side effects and discontinued..and as she wanted to take break from pills .. But she noticed that her weight increased by few kilos and despite her best efforts She could not reduce easily..she is saying that oral contraceptive pills caused hormonal change in her body that's almost permanent, preventing her from losing weight and reducing her interest in doing IC even many months after she discontinued pills..
    I was definitely surprised to hear this as I thought that hormonal balance is restored in body within few months of discontinuing pills...
    Want to know if long term weight gain even much later after stopping pill is due to hormonal change from the OC pill, or is it due to some other reason?
    After getting this feedback from my friend I was little concerned as I was thinking this may affect my decision to use them in future..
    Also do contraceptive pills cause any issues with liver function later on? Because doctors ..atleast some of them recommend LFT tests for ladies taking pills.
     
    Loading...

Share This Page